Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/458

Title: Yang-Baxter maps and integrable dynamics
Authors: Veselov, A.P.
Issue Date: 2002
Abstract: The hierarchy of commuting maps related to a set-theoretical solution of the quantum Yang-Baxter equation (Yang-Baxter map) is introduced. They can be considered as dynamical analogues of the monodromy and/or transfer-matrices. The general scheme of producing Yang-Baxter maps based on matrix factorisation is discussed in the context of the integrability problem for the corresponding dynamical systems. Some examples of birational Yang-Baxter maps coming from the theory of the periodic dressing chain and matrix KdV equation are discussed.
Description: This pre-print has been submitted, and accepted, to the journal, Physics Letters A. The definitive version: VESELOV, A.P.,2003. Yang-Baxter maps and integrable dynamics. Physics Letters A, 314(3),pp. 214-221, is available at: http://www.sciencedirect.com/science/journal/03759601.
URI: https://dspace.lboro.ac.uk/2134/458
Appears in Collections:Pre-prints (Maths)

Files associated with this item:

File Description SizeFormat
02-24.pdf149.98 kBAdobe PDFView/Open

 

SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.